# SDR ASOA20120308026

- Difficulty date: March 8, 2012
- Submitted: March 12, 2012
- Operation: Air carrier
- Aircraft: N14959
- Make and model: Emb EMB-145LR
- Aircraft serial: 145091
- Aircraft time: 32,258 hours, 24,242 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: 110049
- Condition: Faulty
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE MX, BOTH OVERWING EMERGENCY LIGHTS WERE FOUND INOPERATIVE. MX REPLACED THE NR 4 EMERGENCY LIGHT BATTERY CHARGER AND THE RT OVERWING EMERGENCY LIGHT BULB.  OPS CHECKS WERE GOOD.
